# SDR F3LA98028

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207AU
- Make and model: Boeing 737201
- Aircraft serial: 19423
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1018
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, INSPECTION REPORTED BULGE IN SKIN AT BS 1018 BETWEEN STRINGER 27-R AND 28-R.  MAINTENANCE REMOVED DAMAGED AREA (7.1 INCH BY 2 INCH).  FABRICATED REPAIR PARTS AND INSTALLED PER SRM 53-30-3, PAGE 97, SRM 53-30-3, FIGURE 128, SRM 51-30-2, AND SRM 51-20-4, PARAGRAPH B.  (M)
